zbMATH — the first resource for mathematics

On some equilibrium problems for multimaps. (English) Zbl 0990.49003
Summary: In this paper, we first establish the continuity property for multimaps and generalized Berge’s theorem for multimaps. Then we apply these results, and the Fan-Browder fixed point theorem, to establish the existence theorems of quasi-equilibrium problems and generalized quasi-equilibrium problems for multimaps.

49J35 Existence of solutions for minimax problems
90C47 Minimax problems in mathematical programming
49J40 Variational inequalities
49J53 Set-valued and variational analysis
Full Text: DOI
[1] Aubin, J.P.; Cellina, A., Differential inclusion, (1994), Springer Berlin
[2] Blum, E.; Oettli, W., From optimization and variational inequalities to equilibrium problems, Math. students, 63, 123-145, (1994) · Zbl 0888.49007
[3] Browder, F.E., The fixed point theory of multi-valued mapping in topological vector space, Math. ann., 177, 283-301, (1968) · Zbl 0176.45204
[4] Chang, S.S.; Lee, G.M.; Lee, B.S., Vector quasi-inequalities for fuzzy mappings I, Fuzzy sets and systems, 87, 307-315, (1997) · Zbl 0923.47037
[5] Chang, T.H.; Yen, C.L., KKM properties and fixed point theorems, J. math. anal. appl., 203, 224-235, (1996) · Zbl 0883.47067
[6] Hadžić, O., Fixed point theory in topological vector spaces, (1984), Univ. of Novi Sad Novi Sad · Zbl 0576.47030
[7] Horvath, C.D., Contractibility and generalized convexity, J. math. anal. appl., 156, 341-351, (1991) · Zbl 0733.54011
[8] Klee, V., Leray-Schauder theory without local convexity, Math. ann., 141, 286-297, (1960) · Zbl 0096.08001
[9] J.E. Klein, A. Thompson, Theory of Correspondence, Wiley, 1984.
[10] B.S. Lee, G.M. Lee, S.S. Chang, Generalized vector variational inequalities for multifunctions, Proceedings of Workshop on Fixed Point Theory, June 1997, Poland. · Zbl 1012.47050
[11] Lin, L.J.; Yu, Z.T., Fixed point theorems of KKM type maps, Nonlinear anal. TMA, 38, 265-275, (1999) · Zbl 0947.47047
[12] Lin, L.J., On generalized loose saddle point theorems for set valued maps, Proceedings of nonlinear analysis and convex analysis, (1999), World Scientific Niigata, Japan
[13] Luc, D.T., Theory of vector optimization, lecture notes in economics and mathematical, systems, vol. 319, (1989), Springer Berlin
[14] S. Park, Fixed points and quasi-equilibrium problems, Math. Comput. Modelling, to appear. · Zbl 0983.47038
[15] Jan, K.K.; Yu, J.; Yuan, X.Z., Existence theorems for saddle points of vector-valued maps, J. optim. theory appl., 89, 731-747, (1996) · Zbl 0849.49009
[16] Tanaka, T., Generalized quasiconvexities, cone saddle points and minimax theorems for vector valued functions, J. optim. theory appl., 81, 355-377, (1994) · Zbl 0826.90102
[17] Weber, H., Compact convex sets in non-locally convex linear spaces, Note math., 12, 271-289, (1992) · Zbl 0846.46004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.